Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Symmetric function spaces on atomless probability spaces

Seria
Rozprawy Matematyczne tom/nr w serii: 306 wydano: 1990
Zawartość
Warianty tytułu
Abstrakty
EN

CONTENTS
Introduction....................................................................................................................................5
1. Sequences of elements in separable Banach spaces...............................................................8
2. Maharam's theorem.................................................................................................................16
3. Symmetric function spaces......................................................................................................21
4. Bases in nonseparable symmetric spaces...............................................................................28
5. Uncountable unconditional basic sequences and unconditional decompositions....................33
6. Characters of compact Abelian groups....................................................................................40
7. Almost periodic functions.........................................................................................................46
8. Narrow operators.....................................................................................................................53
9. Narrow operators in L_p(μ), 1 < p < ∞.....................................................................................60
10. Rich subspaces.....................................................................................................................70
11. Isomorphic classification of L_p(μ)-spaces............................................................................74
References..................................................................................................................................82
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 306
Liczba stron
85
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CCCVI
Daty
wydano
1990
otrzymano
1988-12-05
poprawiono
1990-05-10
Twórcy
  • Institute of Applied Problems or Mechanics and Mathematics, Naukova 3B, 290053 L'viv, USSR
  • Department of Physics and Mathematics, Zaporozhye State University, Zhukovskogo 66, 330055 Zaporozhye, USSR
Bibliografia
  • [1] J. Albrycht, Some remarks on the Marcinkiewicz-Orlicz space, Bull. Acad. Pol. Sci. Scr. Sci. Math. Astronom. Phys. 7 (1) (1959), 11-12.
  • [2] D. E. Alspach and W. B. Johnson, Projections onto L₁ subspaces of L₁(μ) Lecture Notes in Math. 995, Springer, 1983, 1-7.
  • [3] T. Ando, Contractive projections in L_p spaces, Pacific J. Math. 17 (3) (1966), 391-405.
  • [4] J. M. Ash and K. A. Ross, Decreasing rearrangements and L^{pq} of the Bohr group, Studia Math. 78 (1) (1984), 93-103.
  • [5] V. F. Babenko and S. A. Pichugov, A property of compact operators in the spaces of summable functions, Ukrain. Mat. Zh. 33 (4) (1981), 374-376 (in Russian).
  • [6] Y. Benyamini, Near isometries in the class of L¹ -preduals, Israel J. Math. 20 (3-4) (1975), 275-281.
  • [7] Y. Benyamini and P.-K. Lin, An operator on L^{p} without best compact approximation, ibid. 51 (4) (1985), 298-304.
  • [8] A. S. Besicovitch and H. Bohr, Almost periodicity and general trigonometric series, Acta Math. 51 (1931), 203-292.
  • [9] C. Borell, On the integrability of Banach space valued Walsh polynomials, Lecture Notes in Math. 721, Springer, 1979, 1-3.
  • [10] C. Borell, On polynomial chaos and integrability, Probab. Math. Statist. 3 (2) (1984), 191-203
  • [11] J. Bourgain, Walsh subspaces of L^{p}-product spaces, Semin. on Funct. Anal., 1979-80, Exp. No. 4A, 9 pp., Ecole Polytech., Palaiseau, 1980.
  • [12] J. Bourgain, New Classes of ℒ_p-Spaces, Lecture Notes in Math. 889, Springer, 1981.
  • [13] J. Bourgain et V. Milman, Dichotomie du cotype pour les espaces invariants, C. R. Acad. Sci. Paris Sér. I 300 (9) (1985), 263-266.
  • [14] J. Bourgain and H. P. Rosenthal, Applications of the theory of semi-embeddings to Banach space theory, J. Funct. Anal. 52 (2) (1983), 149-188.
  • [15] M. Sh. Braverman, Random variables with infinitely divisible distributions and symmetric spaces, Sibirsk. Mat. Zh. 26 (2) (1985), 36-50 (in Russian).
  • [16] A. V. Bukhvalov, A. I. Veksler and G. Ya. Lozanovskit, Banach lattices. Some Banach aspects of the theory, Uspekhi Mat. Nauk 34 (2) (1979), 137-183 (in Russian).
  • [17] D. L. Burkholder, Boundary value problems and sharp inequalities for martingale transforms, Ann. Probab. 12 (3) (1984), 647-702.
  • [18] M. Cambern, On L¹ isomorphisms, Proc. Amer. Math. Soc. 78 (2) (1980), 227-228.
  • [19] J. Diestel, Geometry of Banach Spaces. Selected Topics, Springer, Berlin 1975.
  • [20] L. E. Dor and T. Starbird, Projections of L_p onto subspaces spanned by independent random variables, Compositio Math. 39 (2) (1979), 141-175.
  • [21] N. Dunford and J. T. Schwartz, Linear Operators. I, Interscience, New York 1958.
  • [22] D. A. Edwards, On independent group characters. Bull. Amer. Math. Soc. 65 (1959), 352-354.
  • [23] P. Enflo and H. P. Rosenthal, Some results concerning L^{p}(μ)-spaces, J. Funct. Anal. 14 (2) (1973). 325-348.
  • [24] P. Enflo and T. W. Starbiid, Subspaces of L¹ containing L¹, Studia Math. 65 (2) (1979), 203-225.
  • [25] P. Erdös and S. Kakutani, Oh non-denumerable graphs, Bull. Amer. Math. Soc. 49 (1943), 457-461.
  • [26] N. Ghoussoub and H. P. Rosenthal, Martingales, G_{δ}-embeddings and quotients of L₁ , Math. Ann. 264 (3) (1983), 321-332.
  • [27] S. Hartman, Les intégrales de fonctions presque-périodiques et les sections de séries de Fourier, Studia Math. 22 (1) (1962), 147-160.
  • [28] E. Hewitt and K. A. Ross, Abstract Harmonic Analysis. I, Springer, Berlin 1963.
  • [29] E. Hewitt and K. A. Ross, Abstract Harmonic Analysis. II, Springer, Berlin 1970.
  • [30] J. R. Holub, Daugavet's equation and operators on L¹(μ), Proc. Amer. Math. Soc. 100 (1987), 295-300.
  • [31] K. John and W. Zizler, Some remarks on non-separable Banach spaces with Markuševič basis, Comment. Math. Univ. Carolinae 15 (1974), 679-691.
  • [32] W. B. Johnson, B. Maurey, G. Schechtman and L. Tzafriri, Symmetric Structures in Banach Spaces, Mem. Amer. Math. Soc. 19 (217) (1979).
  • [33] W. B. Johnson and E. Odell, Subspaces of L_p which embed into l_p, Compositio Math. 28 (1) (1974), 37-49.
  • [34] M. I. Kadec and A. Pelczyński, Bases, lacunary sequences and complemented subspaces in the spaces L_p, Studia Math. 21 (2) (1962), 161-176.
  • [35] V. M. Kadets and M. M. Popov, On the Lyapunov convexity theorem, with an application to sign-embeddings, to appear.
  • [36] J.-P. Kahane, Some Random Series of Functions, Heath, Lexington 1968.
  • [37] N. J. Kalton, A note on the spaces L_p for 0 < p ≤ 1, Proc. Amer. Math. Soc. 56 (1976), 199-202.
  • [38] N. J. Kalton, Compact and strictly singular operators in Orlicz spaces, Israel J. Math. 26 (1977), 126-136.
  • [39] N. J. Kalton, Compact operators on symmetric function spaces, Bull. Acad. Pol. Sci. Ser. Sci. Math. Astronom. Phys. 26 (1978), 815-816.
  • [40] N. J. Kalton, Linear operators on L_p for 0 < p < 1, Trans. Amer. Math. Soc. 259 (2) (1980), 319-335.
  • [41] N. J. Kalton, The metric linear spaces L_p for 0 < p < 1, Contemp. Math. 52 (1986), 55-69.
  • [42] L. V. Kantorovich and G. P. Akilov, Functional Analysis, Nauka, Moscow 1977 (in Russian).
  • [43] T. Ketonen, On unconditionality in L_p spaces, Ann. Acad. Sci. Fenn. Ser. A Diss. 35 (1981), 1-42.
  • [44] A. N. Kolmogorov and S. V. Fomin, Elements of Function Theory and Functional Analysis, Kiev 1974 (in Ukrainian).
  • [45] H. E. Lacey, The Isometrical Theory of Classical Banach Spaces, Springer, Berlin 1974.
  • [46] J. Lamperti, On the isometries of certain function spaces, Pacific J. Math. 8 (1958), 459-466.
  • [47] J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces, Lecture Notes in Math. 338, Springer, 1973.
  • [48] J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces. I, Springer, Berlin 1977.
  • [49] J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces. II, Springer, Berlin 1979.
  • [50] D. Maharam, On homogeneous measure algebras, Proc. Nat. Acad. Sci. U.S.A. 28 (1942), 108-111.
  • [51] I. K. Matsak and A. N. Plichko, Khinchin's inequality for k-fold products of independent random variables, Mat. Zametki 44 (3) (1988), 378-384 (in Russian).
  • [52] G. Morgenthaler, Walsh-Fourier series, Trans. Amer. Math. Soc. 84 (2) (1957), 472-507.
  • [53] W. Orlicz, Über unbedingte Konvergenz in Funktionenräumen. I, II, Studia Math. 4 1933), 33-37; 41-47.
  • [54] D. Pallaschke, The compact endomorphisms of the metric linear spaces ℒ_φ, Studia Math. 47 (1973), 123-133.
  • [55] A. Pelczyński, Linear extensions, linear averagings, and their application to linear topological classification of spaces of continuous functions, Dissertationes Math. 58 (1968).
  • [56] A. N. Plichko, Some properties of the Johnson-Lindenstrauss space, Funktsional. Anal. i Prilozhen. 15 (2) (1981), 88-89 (in Russian).
  • [57] A. N. Plichko, On projective resolution of the identity operator and Markushevich bases, Soviet Math. Dokl. 25 (2) (1982), 386-389.
  • [58] A. N. Plichko, On projective resolutions, Markushevich bases and equivalent norms, Math. Zametki 34 (5) (1983), 719-726 (in Russian).
  • [59] A. N. Plichko, On bounded biorthogonal systems in some function spaces, Studia Math. 84 (1) (1986), 27-39.
  • [60] A. N. Plichko and M. M. Popov, Bases in nonseparable symmetric spaces and spaces of almost periodic functions, Izv. Vyssh. Uchebn. Zaved. Mat. 52 (4) (1987), 50-59 (in Russian).
  • [61] L. S. Pontryagin, Topological Groups, Gos. Izdat. Tekhn.-Teor. Liter., Moscow 1954 (in Russian).
  • [62] M. M. Popov, On norms of projections in L_p(μ) with "small" kernels, Funktsional. Anal. i Prilozhen. 21 (2) (1987), 84-85 (in Russian).
  • [63] V. A. Rodin and E. M. Semenov, Rademacher series in symmetric spaces, Anal. Math. 1 (3) (1975), 207-222.
  • [64] V. A. Rokhlin, On basic notions of measure theory, Mat. Sb. 25 (1) (1949), 107-150 (in Russian).
  • [65] S. Rolewicz, Metric Linear Spaces, PWN, Warszawa 1985.
  • [66] H. P. Rosenthal, On injective Banach spaces and the spaces L^{∞}(μ) for finite measures μ, Acta Math. 124 (3-4) (1970), 205-248.
  • [67] H. P. Rosenthal, On subspaces of L_p, Ann. of Math. 97 (2) (1973), 344-373.
  • [68] H. P. Rosenthal, Some remarks concerning sign-embeddings, Sémin. d'Analyse Fonct., Univ. Paris VII, 1981-1982.
  • [69] H. P. Rosenthal, Sign-embeddings of L¹, Lecture Notes in Math. 995, Springer, 1983, 155-165.
  • [70] H. P. Rosenthal, Embeddings of L¹ in L¹, Contemp. Math. 26 (1984), 335-349.
  • [71] H. L. Royden, Real Analysis, Macmillan, New York 1968.
  • [72] A. A. Schneider, On the uniqueness of expansions with respect to the system of Walsh functions, Mat. Sb. 24 (2) (1949), 279-300 (in Russian).
  • [73] Z. Semadeni, Generalizations of Bohr's theorem on Fourier series with independent characters, Studia Math. 23 (2) (1963), 159-179.
  • [74] E. M. Semenov, Interpolation of linear operators in symmetric spaces, doctoral dissertation, Voronezh 1968 (in Russian).
  • [75] I. Singer, Bases in Banach spaces. II, Springer, Berlin 1981.
  • [76] A. V. Skorokhod, Elements of Probability Theory and Random Processes, Vishcha Shkola, Kiev 1975 (in Ukrainian).
  • [77] M. Talagrand, The three-space problem for L¹, J. Amer. Math. Soc. 3 (1) (1990), 9-29.
  • [78] E. V. Tokarev, On subspaces of symmetric function spaces, Funktsional. Anal. i Prilozhen. 13 (2) (1979), 93-94 (in Russian).
  • [79] P. Turpin, Opérateurs linéaires entre espaces d'Orlicz non localement convexes, Studia Math. 46 (1973), 153-165.
  • [80] A. Weil, L'intégration dans les groupes topologiques et ses applications, Hermann, Paris 1953.
  • [81] P. P. Zabreĭko, On some properties of linear operators acting in the spaces L_p, Dokl. Akad. Nauk SSSR 159 (5) (1964), 975-977 (in Russian).
  • [82] A. Zygmund, Trigonometric Series, Vol. I, Cambridge Univ. Press 1959.
Języki publikacji
EN
Uwagi
1985 Mathematics Subject Classification: 46E30
Identyfikator YADDA
bwmeta1.element.zamlynska-536d8afd-fad6-4cef-b63c-d2829aea1ffd
Identyfikatory
ISBN
83-85-116-05-2
ISSN
0012-3862
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.